# SDR AALA201611159003

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 20,024 hours, 16,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0206
- Condition: Defective
- Location: L2 Door
- Part time: 19,189 hours, 16,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING THE L2 DOOR, THE SLIDE WAS DISLODGED FROM THE BUSTLE. (SLIDE DID NOT DEPLOY) MAINTENANCE NOTED THE SLIDE LACING WAS UNWRAPPED AND REPLACED THE SLIDE PER AMM 25-65-01/400.  AIRCRAFT WAS GROUNDED
